# SDR ASAA2024010548176

- Difficulty date: January 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367191000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 251FF DELAMINATED  GROUNDED - YES. REMOVED AND REPLACED NEW FLOOR BOARD PANEL 251FF, P/N: E5367191000000 TO BE INSTALLED ON NON ROUTINE 32103 (HAECO) CUST. CARD NO: G1871103
